Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 50, NWS Charleston, WV

June 13, 2007Vinton County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2007, 8:11 PM EDT for Vinton County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 8:11 PM EDT (00:11 UTC)
Expired
Jun 13, 2007, 9:01 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Vinton County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:31 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
2432 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 140011
SVRRLX
OHC163-140115-
/O.NEW.KRLX.SV.W.0050.070614T0011Z-070614T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
811 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VINTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 915 PM EDT

* AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF LAKE HOPE STATE PARK...OR ABOUT NEAR ALBANY...AND
  MOVING SOUTHWEST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCARTHUR BY 825 PM EDT...

PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3934 8274 3936 8253 3939 8251 3937 8230
      3922 8227 3918 8232 3904 8233 3904 8233
      3905 8243 3914 8243 3914 8254 3918 8255
      3921 8275

$$

25
2 follow-up statements
000 
WWUS51 KRLX 140043
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
843 PM EDT WED JUN 13 2007

OHC163-140115-
/O.CON.KRLX.SV.W.0050.000000T0000Z-070614T0115Z/
VINTON OH-
843 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR VINTON COUNTY...

AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RADCLIFFE...OR ABOUT 9 MILES EAST OF WELLSTON...MOVING
SOUTHWEST AT 20 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT 
WEDNESDAY EVENING FOR SOUTHEAST OHIO.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3920 8252 3918 8232 3904 8233 3904 8233
      3905 8243 3914 8243 3914 8254 3918 8255

$$

19
000 
WWUS51 KRLX 140101
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
900 PM EDT WED JUN 13 2007

OHC163-140110-
/O.CAN.KRLX.SV.W.0050.000000T0000Z-070614T0115Z/
VINTON OH-
900 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR VINTON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3920 8252 3918 8232 3904 8233 3904 8233
      3905 8243 3914 8243 3914 8254 3918 8255

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:44 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 13, 7:44 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
744 PM EDT WED JUN 13 2007

.SYNOPSIS...
A BROAD UPPER LEVEL LOW PRESSURE SYSTEM ACROSS THE NORTHEAST U.S.
EXTENDING SOUTHWEST INTO WEST VIRGINIA WILL DRIFT SLOWLY SOUTHWARD
THROUGH THROUGH FRIDAY. HIGH PRESSURE WILL BUILD SLOWLY INTO THE
AREA SATURDAY THROUGH THE PERIOD.

&&

.NEAR TERM /THROUGH THURSDAY/...
SEVERAL SHORTWAVES ARE ROTATING SOUTHWESTWARD AROUND THE UPPER LOW
OFF THE MID ATLANTIC COAST.  WITH THE HEATING OF THE DAY
DESTABILIZING THE ATMOSPHERE...ALREADY SEEING CONVECTION
DEVELOPING.  EXPECT THAT THIS CONVECTION WILL CONTINUE TO RUN OFF TO
THE SW THIS EVENING.  HAVE INCREASED POPS TO LIKELY ACROSS MUCH OF
THE LOWLANDS.  ALSO WATCHING A SECOND WAVE OF SHOWERS UP ACROSS NRN
PA NOW THAT COULD ARRIVE AFTER 00Z IN THE NORTHERN COUNTIES.  THESE
SHOWERS LOOK LIKE THEY COULD HOLD TOGETHER THROUGH AROUND 3Z BEFORE
WEAKENING ACROSS NRN PORTIONS OF THE AREA.  SO HAVE HELD ONTO TO
SOME LOW POPS THERE THROUGH THE EVENING HOURS.  OVERNIGHT...WITH THE
HEATING OF THE DAY GONE...SHOULD SEE ACTIVITY WEAKEN TO ONLY SOME
ISOLATED SHOWER ACTIVITY...MAINLY OVER THE FAR EASTERN MOUNTAINS AS
ANOTHER SHORTWAVE ROTATES THROUGH MD/VA.  FOG IS ALSO POSSIBLE AS
OTHER THAN SOME PATCHES OF MID DECK CLOUDS...SHOULD SEE THE SKY
CLEAR.  FOG WILL PROBABLY BE DEPENDENT WHERE IT DOES RAIN.  THESE
AREAS WILL BE MORE LIKELY TO GET THE FOG.  FOR TEMPERATURES...HAVE
GONE ON THE HIGHER SIDE BASED UP LAST NIGHTS VALUES AND POTENTIALLY
HIGHER DEW POINTS AND WET GROUND.

ON THURSDAY...EXPECT THAT THE BETTER CHANCE FOR RAIN WILL BE ACROSS
THE SOUTH AS THE UPPER TROUGH AMPLIFIES WITH A GOOD SHORTWAVE TROUGH
SLIDING THROUGH.  THE BETTER MOISTURE WILL BE ACROSS THE SOUTHERN
COAL FIELDS AND MOUNTAINS...SO HAVE GONE HIGHER WITH THE POPS
THERE.  FURTHER NORTH...BOTH MODELS SHOW THAT THE DRIER AIR ALOFT IS
ARRIVING AND SHOULD LIMIT PRECIPITATION THERE.  FOR
TEMPERATURES...HAVE GONE WITH THE WARMER MAV...BUT NOT AS WARM
ACROSS THE NORTHEAST ON WEDNESDAY...BASED ON COOLING ALOFT THAT IS
FORECAST TO OCCUR.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
EVENING SHOWERS AND THUNDERSTORMS WILL DIMINISH AND MOVE SOUTH OF
THE AREA THURSDAY NIGHT WITH THE UPPER LEVEL VORT MAX. THE BROAD
UPPER LEVEL LOW WILL REMAIN OVER GREAT PART OF THE NORTHEAST AND MID
ATLANTIC STATES INCLUDING WV THRU FRIDAY...KEEPING CHANCES OF
SHOWERS AND THUNDERSTORMS MAINLY ENHANCED BY THE AFTERNOON HEATING
ON FRI.

BOTH NAM AND GFS MODELS SHOW SIMILAR SOLUTION ON THIS UPPER LOW...
WHICH FINALLY LIFT NORTHEAST LATER ON SATURDAY...ALLOWING HIGH
PRESSURE AND ASSOCIATED DRIER WEATHER THROUGH MONDAY.

LOWS TEMPS WILL REMAIN NEAR NORMAL...AT OR SLIGHTLY BELOW 60 DEG
THU...AND SLIGHTLY LOWER FRI NIGHT. HIGHS TEMPS WILL DEPEND ON SKY
COVER...WARMER ACROSS THE CENTRAL AND WEST...BUT SLIGHTLY COOLER
ALONG THE EASTERN MOUNTAINS WHERE CLOUDS AND RAINFALL ACTIVITY ARE
POSSIBLE. MOS NUMBERS LOOK SIMILAR FOR HIGHS...SO USED A BLEND FOR
FRIDAYS HIGHS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE GFS BRING A COLD FRONT ACROSS THE GREAT LAKES REGION...FAR AWAY
FROM OUR AREA DURING THE WEEKEND HAVING NOT IMPACT ON THE LOCAL
REGION SAT AND SUN. NO MAJOR CHANGES MADE AS DRY WEATHER WITH PLENTY
OF SUNSHINE AND WARM TEMPERATURES WERE FORECASTED.

A SECOND COLD FRONT MOVES THROUGH THE OH VALLEY ON TUESDAY...AND
INTO WV TUESDAY EVENING. THE GFS BRING SOME LIGHT QPF AHEAD OF THE
FRONT TUESDAY AFTERNOON...AND HIGHER AMOUNTS IN THE EVENING ACROSS
THE AREA ALONG THE FRONT.

FROM DAY 4 THRU 7...WENT WITH HPC GUIDANCE WHICH CONTINUES TO HAVE
THE WARMEST DAYS ON MONDAY AND TUESDAY. ..WITH TEMPERATURES GETTING
WELL INTO THE 80S RANGING INTO THE LOWER 90 IN THE WEST. ADJUSTED
CHANCE POPS ON DAY 6 WITH THE COLD FRONT APPROACHES FROM OUR WEST.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...

THROUGH 00Z FRIDAY...
A LINE OF THUNDERSTORMS WILL HOLD TOGETHER THIS EVENING AS IT
RAPIDLY DROPS SOUTH ACROSS OUR AREA...AFFECTING PKB AND CKB TIL
01Z...AFFECTING EKN TIL 02Z...AND AFFECTING HTS...CRW AND BKW TIL
04Z. GENERALLY VFR OUTSIDE THUNDERSTORMS. AFTER PASSAGE...WINDS GO
NEAR CALM...AND WITH THE WET GROUND...EXPECT IFR IN FOG AT ALL
TERMINALS BY 06Z-08Z. AFTER 12Z CONDITIONS IMPROVING RAPIDLY TO VFR
WITH GENERALLY SCATTERED CLOUDS.

AVIATION OUTLOOK THURSDAY NIGHT THROUGH SUNDAY...IFR FOG IS
POSSIBLE WEDNESDAY NIGHT...ESPECIALLY AT EKN AND CRW.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/ESS
NEAR TERM...ESS
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...JMV
Hazardous weather outlook, Jun 13, 3:40 AM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
340 AM EDT WED JUN 13 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-140745-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
340 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREAT WILL BE HAIL AND DAMAGING WINDS. THE
CULPRITS ARE AN UPPER LEVEL DISTURBANCE AND DAYTIME
HEATING INTERACTING WITH INCREASED LOW LEVEL MOISTURE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 13, 5:44 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
544 PM EDT WED JUN 13 2007

WVZ037-132215-
NICHOLAS WV-
544 PM EDT WED JUN 13 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR NICHOLAS COUNTY...

AT 544 PM EDT...A STRONG THUNDERSTORM WAS OVER WEST CENTRAL WEBSTER
COUNTY...OR ABOUT 10 MILES NORTH OF CRAIGSVILLE...MOVING WEST AT 15
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BIRCH
  RIVER.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Special weather statement, Jun 13, 6:11 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT WED JUN 13 2007

VAZ003-132245-
DICKENSON VA-
611 PM EDT WED JUN 13 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 611 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTH CENTRAL
DICKENSON COUNTY...OR ABOUT 8 MILES WEST OF DAVENPORT...MOVING WEST
AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TRAMMEL...
  MCCLURE AND NORA.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

19
Local storm report, Jun 13, 6:18 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             WEBSTER                 39.33N 80.06W
06/13/2007  E0.75 INCH       TAYLOR             WV   PUBLIC

0404 PM     HAIL             KNOTTSVILLE             39.33N 79.97W
06/13/2007  E0.88 INCH       TAYLOR             WV   PUBLIC

0500 PM     HAIL             7 ESE ROCK CAVE         38.80N 80.22W
06/13/2007  E0.75 INCH       UPSHUR             WV   PUBLIC

            HAIL FELL IN THE CITY OF ALEXANDER

0445 PM     TSTM WND DMG     3 SE MADISON            38.03N 81.76W
06/13/2007                   BOONE              WV   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN THE TOWN OF UNEEDA ON RT 85

&&

HATFIELD
Special weather statement, Jun 13, 6:35 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
635 PM EDT WED JUN 13 2007

WVZ038-046-132300-
POCAHONTAS WV-WEBSTER WV-
635 PM EDT WED JUN 13 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER EAST CENTRAL WEBSTER
COUNTY...OR ABOUT 19 MILES NORTHEAST OF RICHWOOD...MOVING WEST AT 10
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE UPPER
  GLADE.

WIND GUSTS TO 45 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

19
Special weather statement, Jun 13, 7:25 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
725 PM EDT WED JUN 13 2007

OHZ076-WVZ009>011-019-020-140000-
WASHINGTON OH-WOOD WV-DODDRIDGE WV-PLEASANTS WV-TYLER WV-RITCHIE WV-
725 PM EDT WED JUN 13 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 725 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS FROM 6 MILES
SOUTHWEST OF BEVERLY TO 17 MILES EAST OF MIDDLEBOURNE...OR FROM 6
MILES SOUTHWEST OF BEVERLY TO 14 MILES WEST OF MANNINGTON...MOVING
SOUTH AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE INCLUDE
PARKERSBURG...BLANDVILLE...NEW MILTON...CENTER
POINT...PETROLEUM...NUTTER FARM AND HIGHLAND.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS LINE OF
STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

19
Local storm report, Jun 13, 7:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
759 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             4 NNE ARNOLDSBURG       38.84N 81.10W
06/13/2007  E1.00 INCH       CALHOUN            WV   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN SAND RIDGE.

&&

JHOVIS

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:21 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs69 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.